Tohoku Mathematical Journal

On derivations of $AW^*$-algebras

George A. Elliott

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 30, Number 2 (1978), 263-276.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178230030

Digital Object Identifier
doi:10.2748/tmj/1178230030

Mathematical Reviews number (MathSciNet)
MR0482239

Zentralblatt MATH identifier
0378.46063

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Elliott, George A. On derivations of $AW^*$-algebras. Tohoku Math. J. (2) 30 (1978), no. 2, 263--276. doi:10.2748/tmj/1178230030. https://projecteuclid.org/euclid.tmj/1178230030


Export citation

References